MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR72,12X150 KII OPT ZTHR HDL 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR72,12X150 KII OPT ZTHR HDL 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR72
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: translation: for some time, difficulty introducing instruments into the device.Noted by several members of the operating team.Additional information received by phone from applied medical representative on 11mar22: name of procedure being performed: unknown.Patient status : no consequence on patient.Instrumentation that was being used at the time of the incident is unknown the event unit has not been kept for expertise, however a representative unit of the same lot will be returned.It is unknown what the user did after experiencing the incident.It is unknown how many times this has been observed.The user observed inconsistent resistance during instrument manipulation.Patient status: no consequence on patient.
 
Event or Problem Description
Procedure performed: sleeve gastrectomy.Event description: translation: for some time, difficulty introducing instruments into the device.Noted by several members of the operating team.Additional information received by phone from applied medical representative on 11mar22: name of procedure being performed: unknown patient status : no consequence on patient instrumentation that was being used at the time of the incident is unknown the event unit has not been kept for expertise, however a representative unit of the same lot will be returned.It is unknown what the user did after experiencing the incident it is unknown how many times this has been observed the user observed inconsistent resistance during instrument manipulation.Additional information will be obtained from the 24 march when the next visit is planned.Additional information received by phone from applied medical representative on 4apr22: procedure being performed: sleeve gastrectomy instrumentation being used at the time of the incident: optical diam 10mm after experiencing the incident the user changed the device it is unknown how many times this incident occur.After my visit of the surgeon, i was confirmed that the user was unable to insert the instrument through the device.Patient status: no consequence on patient.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a representative sterile unit was returned.Testing was performed on the sterile unit; however, the complainant¿s experience could not be replicated as the sterile unit did not experience drag force.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CTR72,12X150 KII OPT ZTHR HDL 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13864457
Report Number2027111-2022-00494
Device Sequence Number5345330
Product Code GCJ
UDI-Device Identifier00607915125059
UDI-Public(01)00607915125059(17)240713(30)01(10)1415739
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2024
Device Model NumberCTR72
Device Catalogue Number101418101
Device Lot Number1415739
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTICAL DIAM 10MM STORZ
Patient SexPrefer Not To Disclose